# SDR RAIA00308227

- Difficulty date: August 29, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 31,986 hours, 32,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY LIGHT AT CABIN STEPS INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY.
